# SDR 2024F00115

- Difficulty date: April 11, 2024
- Submitted: April 11, 2024
- Operation: General aviation
- Make and model: Cessna 207
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bracket
- Part number: 12503172
- Condition: Wrong Part
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

8130 STATES ITS FROM TEXTRON AVIATION INC. THE PART WAS LABELED AS 1250317-2, THE PARTS BAG AND 8130 ALSO, THE PART IS DEFINITELY NOT THE CORRECT PART FOR THE PART NUMBER PER C207IPC, I EMAILED THEM ABOUT THE DISCREPANCY, THEY LIED AND SAID IT WAS CORRECT, I ALSO EMAILED THEM PHOTOS OF THE CORRECT PART AND INFORMATION THAT VERIFIES THEIR MIS LABELING, THEY SAID IT WAS SOLD TO A COMPANY CALLED NORTHLAND AND THATS THEIR PROBLEM. I WILL BE HAPPY TO PROVIDE PHOTOS UPON REQUEST.
